Pred side effect update:
Tonight I used Nair for the first time in my life to remove the slight mustache I have grown thanks to the pred. I noticed it a few weeks ago, but was too sick and tired to care. Now it is gone and my lip feels TOO smooth...it's weird. There is extra hair in all sorts of places on me....might have to invest in an electric razor for my tummy...removing adhesive HURTS with the extra hair.
Also...I think the pred hunger is kicking in. I'm sure a lot of my desire to eat is because this is the first time in over 3 months I have wanted to eat and actually enjoy food, and can eat most anything I want. Problem....I AM eating most anything I want....any time I want...and I think pred is to blame for part of it. I need to get this under control a bit. Maybe writing down everything I eat, and the times that I eat will make me stop and realize...WHOA!! You are eating too much woman!! At least have a healthier snack or find some self control!!
Obviously insomnia is an issue....as I am only tired during the day and want to do anything but sleep at night. Instead I lay here...typing away....talking too much (is that a side effect too)??
My eye sight just keeps getting worse...and there's lots of other stuff, but for now I think I've gone on long enough. Suppose I will try that sleep thing, since I do actually have things I'd like to get accomplished tomorrow.